# SDR USAASB00275

- Difficulty date: September 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Trim Motor
- Part number: AR6460M2M0D2
- Condition: Failed
- Location: Autopilot Sys
- Part time: 37,453 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2295 - EN ROUTE FROM PHL-SJU, THE STABILIZER OUT OF TRIM LIGHTS ILLUMINATED ON BOTH AUTOPILOTS.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE AUTOPILOT STABILIZER TRIM MOTOR.  FUNCTIONAL CHECK NORMAL.  (M)
